# SDR SWAA2024101634713

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 986 RBL 45 WL 208.<[01] CORROSION ON FLOOR BEAM BS 986 RBL 45 WL 208 FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED AND REPAIRED IAW SRM 53-70-51-2R-6 REPAIR 6 ALT. 4.;[02] CORRECTIVE ACTION COMPLETED;
